Faculty Publications

Title

Self-equivalences of the Gaussian field

Document Type

Article

Journal/Book/Conference Title

Rocky Mountain Journal of Mathematics

Volume

38

Issue

6

First Page

2077

Last Page

2089

Abstract

To any Hilbert symbol equivalence between two number fields one associates a set of prime ideals, called the wild set of the equivalence. The aim of this paper is to prove that any finite set of prime ideals of the Gaussian field Q(√-1) is the wild set of a self-equivalence of the field. Copyright © 2008 Rocky Mountain Mathematics Consortium.

Original Publication Date

12-1-2008

DOI of published version

10.1216/RMJ-2008-38-6-2077

Share

COinS